# SDR ABXA9800432

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46126
- Engine: Pwa JT3D7
- System (JASC): 2612 · Fire Detection
- Part: Loop
- Part number: D5020
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FIRE WARNING ON NR 4 ENGINE.  SECURED ENGINE AND DISCHARGED FIRE BOTTLE.  MASTER FIRE WARNING CAME ON MOMENTARILY WITH NO LIGHT IN ANY LEVER OR ON FLIGHT ENGINEER PANEL.  TESTED EACH ENGINE FIRE WARNING SYSTEM, NR 4 ENGINE WOULD NOT TEST. MASTER WARNING FLASHED ON AND OFF.  AFTER ENGINE WAS SECURED FIRE WARNING TESTED OK.  FOUND BROKEN PIN IN NR 4 LOWER LOOP CONNECTOR.  REPLACED LOWER LOOP.  FIRE WARNING TESTED GOOD.
